MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH HIGH INSIGNIA COLLARED HIP STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 7000-6603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: unknown pin; cat # unk_ofl; lot # unknown, it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
A transverse greater trochanteric fracture occurred from the root of a pin placed in the femur postoperatively.

Brand Name
HIGH INSIGNIA COLLARED HIP STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20667050
Report Number0002249697-2024-01546
Device Sequence Number7305178
Product Code LPH
UDI-Device Identifier07613327511512
UDI-Public07613327511512
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7000-6603
Device Lot Number20641357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale